# SDR ASAA2013120796883

- Difficulty date: December 7, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 67,185 hours, 38,632 cycles
- System (JASC): 5755 · Spoilers
- Part: Bullnose
- Part number: 6550818607
- Condition: Cracked
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER INBD HINGE BULLNOSE IS CRACKED, INBD OF HINGE ON TOP OF WING.  ACFT GROUNDED.  R & R NR 2 SPOILER INBD OF HINGE BULLNOSE PANEL IAW SRM 51-40-02 AND 51-40-05.
